# SDR REXA2012041200422

- Difficulty date: April 12, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 18,249 hours, 15,682 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NDT OF PARKING BRAKE CABLE PASS THROUGH HOLE ON PRESSURE BULKHEAD AT FS 202.75 A CRACK WAS FOUND AT THE 3 O'CLOCK POSITION.  REPAIRED IAW BOMBARDIER REO 601R-53-11-563.
